Quick search
Go!

A FIXED POINT THEOREM FOR HYBRID PAIRS SATISFYING A NEW TYPE OF LIMIT RANGE PROPERTY IN SYMMETRIC SPACES AND APPLICATIONS


VALERIU POPA
"Vasile Alecsandri" University of Bacău, 157 Calea Mărăşeşti, Bacău, 600115, ROMANIA e-mail address: vpopa@ub.ro

Issue:

SSRSMI, Number 1, Volume XXIX

Section:

Volume 29, Number 1

Abstract:

A general fixed point theorem for two pairs of hybrid mappings satisfying a new type of limit range property in symmetric spaces is proved, generalizing Theorem 2 and Theorem 3 [7]. As application, we obtain new results for hybrid mappings satisfying contractive conditions of integral type and for mappings satisfying φ- contractive condi-tions.

Keywords:

symmetric spaces, fixed point, common limit range property, hybrid pairs, implicit rela-tion.

Code [ID]:

SSRSMI201901V29S01A0007 [0005074]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu